# SDR HNAA2009061700184

- Difficulty date: March 12, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 25,338 hours, 39,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85320686
- Condition: Corroded
- Location: Fuselage
- Part time: 35,338 hours, 39,834 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD FOUND CORRODED AT SEVERAL PLACES. REMOVED AND REPLACE THRESHOLD IAW SRM 51-40-00.
